# SDR SWIA200819135

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 13,497 hours, 11,821 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW CRACKED ON APPROACH.  REPLACED RIGHT SIDE WINDOW IAW MM 56-12-01, P/N OFF: NP139322-6W, S/N OFF: 02262R6245.
